Title: Computing orthogonal rational functions on a halfline
Authors: Van Deun, Joris ×
Bultheel, Adhemar #
Issue Date: 2005
Publisher: Circ.Mat.Palermo
Series Title: Rendiconti del Circolo Matematico di Palermo. Serie II vol:76 pages:621-634
Abstract: The recurrence and quadrature formulas for orthogonal rational functions on the half line are derived from their corresponding counterparts on the interval [-1,1].
ISSN: 0009-725X
Publication status: published
KU Leuven publication type: AT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
maratea.pdf Published 144KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.